# SDR EIA2001154

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND R1 AFT LOWER CORNER AT BS 488 STRINGER 25 CRACKED ON AFT SIDE OF FRAME WEB AT NR 1 STOP FITTING AREA.  REPAIRED WEB BETWEEN STRINGER 23R TO STRINGER 30R PER EO 53-747-1626-01 PART 2.  (M)
